# SDR SIMA20120316002

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 24,154 hours, 21,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: CABINABOVEFASEAT
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY FLASHLIGHT HOLDER ABOVE THE FLIGHT ATTENDANT SEAT HAS A CRACK IN THE UPPER ARM.  THE AIRCFRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER ABOVE FLIGHT ATTEDANT SEAT IAW EMB135 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
